Follow
Ambar Sengupta
Ambar Sengupta
Louisiana State University and University of Connecticut
Verified email at uconn.edu - Homepage
Title
Cited by
Cited by
Year
A new class of white noise generalized functions
WG Cochran, HH Kuo, A Sengupta
Infinite Dimensional Analysis, Quantum Probability and Related Topics 1 (01 …, 1998
1111998
Two dimensional Yang-Mills theory via stochastic differential equations
L Gross, C King, A Sengupta
Annals of Physics 194 (1), 65-112, 1989
1081989
Gauge theory on compact surfaces
A Sengupta
American Mathematical Soc., 1997
1001997
A mathematical construction of the non-abelian Chern-Simons functional integral
S Albeverio, A Sengupta
Communications in mathematical physics 186, 563-579, 1997
621997
The Yang-Mills measure for S2
A Sengupta
Journal of functional analysis 108 (2), 231-273, 1992
531992
The Segal–Bargmann transform for path-groups
BC Hall, AN Sengupta
journal of functional analysis 152 (1), 220-254, 1998
451998
Quantum gauge theory on compact surfaces
A Sengupta
Annals of Physics 221 (1), 17-52, 1993
421993
Traces in Two-Dimensional QCD: The Large-N Limit
A Sengupta
Traces in number theory, geometry, and quantum fields 38, 193, 2008
362008
Gauge invariant functions of connections
A Sengupta
Proceedings of the American Mathematical Society 121 (3), 897-905, 1994
361994
White noise analysis on a new space of Hida distributions
I Kubo, HH Kuo, A Sengupta
Infinite Dimensional Analysis, Quantum Probability and Related Topics 2 (03 …, 1999
351999
Quantum free Yang–Mills on the plane
M Anshelevich, AN Sengupta
Journal of Geometry and Physics 62 (2), 330-343, 2012
332012
Representing finite groups: a semisimple introduction
AN Sengupta
Springer Science & Business Media, 2011
262011
Yang-Mills on surfaces with boundary: quantum theory and symplectic limit
A Sengupta
Communications in mathematical physics 183 (3), 661-705, 1997
261997
Pricing derivatives: The financial concepts underlying the mathematics of pricing derivatives
A Sengupta
McGraw-Hill, 2005
252005
Parallel transport over path spaces
S Chatterjee, A Lahiri, AN Sengupta
arXiv preprint arXiv:0906.1864, 2009
242009
The semiclassical limit of the two‐dimensional quantum Yang–Mills model
C King, A Sengupta
Journal of Mathematical Physics 35 (10), 5354-5361, 1994
241994
Rigorous Feynman path integrals, with applications to quantum theory, gauge fields, and topological invariants
S Albeverio, A Hahn, AN Sengupta
Stochastic Analysis And Mathematical Physics: (SAMP/ANESTOC 2002), 1-60, 2004
232004
The Schwartz space: Tools for quantum mechanics and infinite dimensional analysis
J Becnel, A Sengupta
Mathematics 3 (2), 527-562, 2015
202015
An explicit description of the symplectic structure of moduli spaces of flat connections
C King, A Sengupta
Journal of Mathematical Physics 35 (10), 5338-5353, 1994
191994
Concepts and Constructs
AN Sengupta, AN Sengupta
Representing Finite Groups: A Semisimple Introduction, 1-38, 2012
182012
The system can't perform the operation now. Try again later.
Articles 1–20